Oral cancer and oral potentially malignant disorders

Farah, Camile S., Woo, Sook-bin, Zain, Rosnah Binti, Sklavounou, Alexandra, McCullough, Michael J. and Lingen, Mark (2014) Oral cancer and oral potentially malignant disorders. International Journal of Dentistry, 2014 . doi:10.1155/2014/853479


Author Farah, Camile S.
Woo, Sook-bin
Zain, Rosnah Binti
Sklavounou, Alexandra
McCullough, Michael J.
Lingen, Mark
Title Oral cancer and oral potentially malignant disorders
Journal name International Journal of Dentistry   Check publisher's open access policy
ISSN 1687-9333
1687-8728
Publication date 2014-05-07
Year available 2014
Sub-type Editorial
DOI 10.1155/2014/853479
Open Access Status DOI
Volume 2014
Total pages 6
Place of publication New York, NY, United States
Publisher Hindawi Publishing Corporation
Collection year 2015
Language eng
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Article ID 853479

Document type: Journal Article
Sub-type: Editorial
Collections: Non HERDC
Official Audit
School of Dentistry Publications
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 08 Jul 2014, 03:20:05 EST by System User on behalf of School of Dentistry